Alert archive / Mississippi / River Flood Warnings in 2016

River Flood Warning 11, NWS Mobile, AL

February 3, 2016George County, Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this river flood warning at Feb 3, 2016, 9:24 PM CST for George County, Greene County, Wayne County, Mississippi. It took effect at Feb 4, 2016, 3:00 AM CST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Feb 3, 2016, 9:24 PM CST (03:24 UTC)
In effect from
Feb 4, 2016, 3:00 AM CST
Expired
Feb 7, 2016, 8:46 AM CST
In force
3 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 20.75 ft at Feb 4, 2016, 10:00 PM CST.

actionminormoderate15202502/0402/0502/0602/0702/08
Action stage
15 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

792 
WGUS44 KMOB 040324
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL
924 PM CST WED FEB 3 2016



...The National Weather Service in Mobile has issued a flood warning for the 
following river in Mississippi... 

  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties.

.Heavy rainfall has occurred over the past 24 hours. As a result...river
levels are forecast to rise and a flood warning is now in effect. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-050324-
/O.NEW.KMOB.FL.W.0011.160204T0900Z-000000T0000Z/
/LEKM6.1.ER.160204T0900Z.160205T0600Z.000000T0000Z.NO/
924 PM CST WED FEB 3 2016

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Chickasawhay At Leakesville
* From late tonight until further notice
* At 08PM Wednesday the stage was...18.6 feet. 
* Minor flooding is forecast 
* Flood stage is 20.0 feet. 
* Forecast to rise above flood stage by early tomorrow and continue to rise near
  21.5 feet by early Friday morning.
* At 20.0 feet...Flooding of lowlands in the area will occur.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
7 follow-up statements
652 
WGUS84 KMOB 041648
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1048 AM CST THU FEB 4 2016
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-051648-
/O.CON.KMOB.FL.W.0011.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.160204T1035Z.160206T0000Z.000000T0000Z.NO/
1048 AM CST THU FEB 4 2016

The Flood Warning continues for
  the Chickasawhay At Leakesville
* until further notice.
* At 10 AM Thursday the stage was 20.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue rising to near 21.5 feet by tomorrow evening then 
  begin falling.
* At 20 feet...Flooding of lowlands in the area will occur.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
159 
WGUS84 KMOB 050255
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
855 PM CST THU FEB 4 2016
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-060255-
/O.CON.KMOB.FL.W.0011.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.160204T1035Z.160206T1800Z.000000T0000Z.NO/
855 PM CST THU FEB 4 2016

The Flood Warning continues for
  the Chickasawhay At Leakesville
* until further notice.
* At 08PM Thursday the stage was 20.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20.0 feet.
* The river will continue rising to near 21.5 feet by Saturday early afternoon 
  then begin falling.
* At 20.0 feet, Flooding of lowlands in the area will occur.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
376 
WGUS84 KMOB 051625
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1025 AM CST FRI FEB 5 2016
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-061625-
/O.CON.KMOB.FL.W.0011.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.160204T1035Z.160209T0000Z.000000T0000Z.NO/
1025 AM CST FRI FEB 5 2016

The Flood Warning continues for
  the Chickasawhay At Leakesville
* until further notice.
* At 10 AM Friday the stage was 20.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue rising to near 21.5 feet by Monday evening then begin 
  falling.
* At 20 feet...Flooding of lowlands in the area will occur.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
082 
WGUS84 KMOB 060236
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
836 PM CST FRI FEB 5 2016
 

...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 


SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-070236-
/O.CON.KMOB.FL.W.0011.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.160204T1035Z.160208T1200Z.000000T0000Z.NO/
836 PM CST FRI FEB 5 2016

The Flood Warning continues for
  the Chickasawhay At Leakesville
* until further notice.
* At 8PM Friday the stage was 20.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20 feet.
* The river will continue rising to near 21.5 feet by Monday morning then begin 
  falling.
* At 20 feet...Flooding of lowlands in the area will occur.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
608 
WGUS84 KMOB 061418
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
817 AM CST SAT FEB 6 2016
 

...The flood warning continues for the following river in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-071417-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-160209T1400Z/
/LEKM6.1.ER.160204T1035Z.160205T0530Z.160209T0800Z.NO/
817 AM CST SAT FEB 6 2016

...Flood Warning extended until Tuesday morning...
...The Flood Warning continues for
  the Chickasawhay At Leakesville
* From tomorrow early afternoon until Tuesday morning.
* At 7 AM Saturday the stage was 19.7 feet. 
* Minor flooding is forecast. 
* Flood stage is 20 feet.
* Forecast to rise above flood stage by tomorrow early afternoon and continue to
  rise near 20.5 feet by Monday morning. The river will fall below flood stage 
  Tuesday morning.
* At 20 feet...Flooding of lowlands in the area will occur.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
191 
WGUS84 KMOB 070126
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
726 PM CST SAT FEB 6 2016
 

...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 


SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-080126-
/O.EXT.KMOB.FL.W.0011.000000T0000Z-160209T1200Z/
/LEKM6.1.ER.160204T1035Z.160205T0530Z.160209T0600Z.NO/
726 PM CST SAT FEB 6 2016

...Flood Warning extended until Tuesday morning...The Flood Warning continues 
for
  the Chickasawhay At Leakesville
* From tomorrow evening until Tuesday morning.
* At 7PM Saturday the stage was 19.4 feet. 
* Minor flooding is forecast. 
* Flood stage is 20 feet.
* Forecast to rise above flood stage by tomorrow evening and continue to rise 
  near 20.5 feet by Monday morning. The river will fall below flood stage by 
  early Tuesday morning.
* At 20 feet...Flooding of lowlands in the area will occur.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
935 
WGUS84 KMOB 071446
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
846 AM CST SUN FEB 7 2016
 

...The flood warning is cancelled for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties.


SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-071516-
/O.CAN.KMOB.FL.W.0011.000000T0000Z-160209T1200Z/
/LEKM6.1.ER.160204T1035Z.160205T0530Z.160206T0615Z.NO/
846 AM CST SUN FEB 7 2016

The Flood Warning is cancelled for
  The Chickasawhay At Leakesville
* until Tuesday morning.
* At 8AM Sunday the stage was 19.2 feet. 
* Flood stage is 20.0 feet.
At 20.0 feet, Flooding of lowlands in the area will occur.  

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 3, 8:38 PM CST, 46 minutes earlier.

Area forecast discussion, Feb 3, 8:38 PM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
838 PM CST WED FEB 3 2016

.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

&&

.UPDATE...MADE SOME MINOR ADJUSTMENTS TO TONIGHT'S FORECAST.
ADJUSTED HOURLY TEMPERATURES UPWARD AS COOLING TREND HAS BEEN
HINDERED BY THE EXTENSIVE MID CLOUD DECK OVER THE AREA. WILL KEEP LOW
END POPS OVER THE FLORIDA PANHANDLE AND COVINGTON COUNTY TONIGHT AS
CURRENT TRENDS AND MESOSCALE MODEL RUNS SHOW THAT THE DOWNSTREAM COLD
FRONT WILL BE SLOW TO PUSH EASTWARD...SO POST FRONTAL SHOWERS WILL
CONTINUE ALONG THE THERMAL GRADIENT.  NOT EXPECTING MUCH IN TERMS OF
RAINFALL AMOUNTS AND LEFT OUT TSTMS EXCEPT FOR OVER THE MARINE AREA
WHERE CONVECTION WILL BE ABLE TO TAP INTO THE LOW LEVEL INSTABILITY.
ADDED SOME MINOR TWEAKS TO THE FORECASTED WINDS...EXPECT
BREEZY...NORTHERLY WINDS TO DEVELOP OVERNIGHT ALONG THE COAST. /08

&&

.PREV DISCUSSION... /ISSUED 627 PM CST WED FEB 3 2016/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
00Z ISSUANCE...VFR CONDITIONS TO PREVAIL THROUGHOUT THE PERIOD. MID
AND UPPER LEVEL CLOUD DECK DRAPED ACROSS THE REGION TO GRADUALLY
SCATTER OUT FROM WEST TO EAST TONIGHT AND TOMORROW MORNING. NORTHERLY
SURFACE WINDS WILL INCREASE AND BECOME BREEZY AT TIMES LATE TONIGHT
AND THROUGH THE DAY ON THURSDAY. /08 JW

PREV DISCUSSION... /ISSUED 326 PM CST WED FEB 3 2016/

NEAR TERM /NOW THROUGH THURSDAY/...A DEEP LONGWAVE TROF OVER THE
CENTRAL STATES BEGINS TO ADVANCE INTO THE EASTERN STATES ON THURSDAY
WHILE A SURFACE HIGH OVER THE SOUTHERN PLAINS BUILDS INTO THE
REGION.  A COLD FRONT WILL BE LOCATED OVER THE CENTRAL FLORIDA
PANHANDLE INTO GEORGIA AT THE BEGINNING OF THE PERIOD AND CONTINUES
GRADUALLY EASTWARD OVERNIGHT.  AN OVERRUNNING FLOW IN THE WAKE OF
THE FRONT WILL SUPPORT SLIGHT CHANCE TO CHANCE POPS MAINLY OVER THE
NORTHWEST FLORIDA PANHANDLE THIS EVENING...WHICH TAPER OFF OVERNIGHT
WITH DRY CONDITIONS EXPECTED BY THURSDAY MORNING.  LOWS TONIGHT WILL
RANGE FROM THE MID/UPPER 30S OVER INTERIOR SOUTHEAST MISSISSIPPI AND
INTERIOR SOUTHWEST ALABAMA TO THE MID/UPPER 40S AT THE COAST.  HIGHS
ON THURSDAY WILL BE IN THE MID TO UPPER 50S.  A HIGH RISK FOR RIP
CURRENTS CONTINUES ALONG AREA BEACHES OVERNIGHT WITH A MODERATE RISK
FOR THURSDAY AS SWELL PROPAGATING FROM THE SOUTH INTERACTS WITH AN
OFFSHORE FLOW. /29

SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...A FAST MOVING
SHORT WAVE MOVES EAST OF THE AREA THURSDAY NIGHT. ALACK OF MOISTURE
WILL PREVENT ANY RAIN WITH THIS SYSTEM.HOWEVER...IT WILL SERVE TO
REINFORCE THE COOL AND DRY AIRMASS ACROSS THE REGION. LOWS THURSDAY
NIGHT WILL RANGE FROM UPPER 20S AND LOW 30S INLAND TO MID/UPPER 30S
NEAR THE COAST. HIGHS WILL BE IN THE MID/UPPER 50S. ANOTHER STRONG
UPPER SHORTWAVE WILL MOVE ACROSS THE AREA SATURDAY NIGHT. HOWEVER
THE LACK OF SIGNIFICANT MOISTURE WILL PREVENT MORE THAN JUST
ISOLATED SHOWERS. /13

LONG TERM /SUNDAY THROUGH WEDNESDAY/...SEVERAL FAST MOVING UPPER
SYSTEMS WILL CARVE OUT A LONG WAVE TROUGH OVER THE EASTERN CONUS.
EACH OF THESE WAVES WILL BRING AN INCREASINGLY COLDER AIRMASS
SOUTHWARD INTO THE AREA THROUGH THE MIDDLE OF NEXT WEEK. NO PRECIP
IS EXPECTED AS THE ATMOSPHERE REMAINS DRY. TEMPS WILL REMAIN BELOW
CLIMO THROUGH THE PERIOD...POSSIBLY WELL BELOW CLIMO BY THIS TIME
NEXT WEEK. /13

MARINE...A COLD FRONT WILL BE LOCATED JUST EAST AND SOUTH OF THE
MARINE AREA AT THE BEGINNING OF THE PERIOD...WHICH CONTINUES SOUTH
AND EAST OF THE AREA WHILE A STRONG SURFACE HIGH BUILDS INTO THE
REGION THROUGH FRIDAY.  NORTHERLY WINDS BECOME STRONG TONIGHT AND
HAVE ISSUED A SMALL CRAFT ADVISORY FOR MOST OF THE MARINE AREA
BEGINNING EARLY THIS EVENING AND CONTINUING THROUGH TONIGHT BEFORE
ENDING DURING FRIDAY MORNING AS NORTHERLY WINDS AND SEAS SUBSIDE. A
MAINLY MODERATE OFFSHORE FLOW PREVAILS THROUGH SUNDAY THEN BECOMES
STRONG ON MONDAY AS A REINFORCING COLD FRONT MOVES THROUGH THE AREA.
/29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 6 AM CST THURSDAY FOR ALZ265-266.

FL...HIGH RIP CURRENT RISK UNTIL 6 AM CST THURSDAY FOR FLZ202-204-206.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM CST FRIDAY FOR GMZ650-655.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST FRIDAY FOR GMZ630>632.

     SMALL CRAFT ADVISORY UNTIL NOON CST FRIDAY FOR GMZ670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Feb 3, 5:33 AM CST, 15 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
533 AM CST WED FEB 3 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
533 AM CST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

RICH GULF MOISTURE IS SPREADING NORTHWARD OFF THE GULF AHEAD OF A
SLOW EASTWARD ADVANCING COLD FRONT. LATEST EXCESSIVE RAINFALL
OUTLOOKS PLACE AREAS EAST OF INTERSTATE 65 IN A SLIGHT RISK FOR
RAINFALL TO EXCEED FLASH FLOOD GUIDANCE TODAY. THERE STILL IS SOME
POTENTIAL FOR A FEW SEVERE STORMS OVER THE EASTERN HALF OF THE LOCAL
AREA THIS MORNING...BUT THE OVERALL TREND IS SHIFTING TO HEAVY RAINS.
CONSIDERING THIS AND CURRENT RADAR TRENDS...A FLASH FLOOD WATCH HAS
BEEN ISSUED FOR TODAY ALONG AND SOUTHEAST OF INTERSTATE 65. RAINS
COULD ADD UP TO BETWEEN 2 AND 4 INCHES OVER THE WATCH AREA...WITH A
FEW LOCALIZED HIGHER AMOUNTS POSSIBLE.

THE HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS LINGERS
INTO MID MORNING BEFORE THE RISK DIMINISHES LATE IN THE MORNING AND
INTO THE AFTERNOOON...AS A COLD FRONT MOVES EAST OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

OVERNIGHT LOW TEMPERATURES SINK TO FREEZING...DIPPING INTO THE UPPER
20S TO NEAR 32 FRIDAY MORNING AND LOOK TO AGAIN FALL TO FREEZING ON
SATURDAY MORNING.

NO OTHER HAZARDOUS WEATHER IS EXPECTED IN THE OUTLOOK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
TO BE REQUIRED.

GMZ630>635-650-655-670-675-041200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
533 AM CST WED FEB 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG OVER THE NEAR SHORE WATERS BEGINS TO
ERODE SLOWLY THROUGH THE COURSE OF THE MORNING DUE TO A FRONTAL
PASSAGE. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR
SHOWERS AND THUNDERSTORMS TODAY. OUTSIDE OF LINGERING...MORNING
COASTAL FOG...VISIBILITY LIKELY TO ALSO BE REDUCED TO LESS THAN A
MILE AT TIMES WITH THE PASSAGE OF HEAVIER RAINS TODAY.

SMALL CRAFT ADVISORIES WILL LIKELY BECOME REQUIRED OVER A PORTION OF
THE COASTAL WATERS BY TONIGHT DUE TO A STRENGTHENING OFFSHORE FLOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A MODERATE TO STRONG OFFSHORE WIND COMPONENT MAINTAINS ELEVATED SEAS
THURSDAY...AND ON INTO THE WEEKEND.

Nearby

River Flood Warnings in Mississippi, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.